| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 9-12


S. Murthy, R. Ramanarayanan
      Two (s,S) inventory systems with binary choice of demands and optional accessories with SCBZ arrival property
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 397-417.

R. Jakimczuk
      The quadratic equation in F_p and the quadratic reciprocity law
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 419-431.

R. Jakimczuk
      Upper bounds for partitions into k-th powers elementary methods
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 433-438.

G. Bosi, M. E. Zuanon
      Continuous multi-utility for extremely continuous preorders
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 439-445.

C. Selvaraj, A. Alma Juliet Pamela, M. Thirucheran
      On a subclass of multivalent analytic functions with negative coefficients for contraction operators on Hilbert space
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 447-456.

G. C. Rao, M. Sambasiva Rao
      \alpha-ideals in almost distributive lattices
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 457-466.

M. Sattanathan, R. Kala
      An introduction to order prime graph
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 467-474.

G. C. Rao, S. Ravi Kumar
      Minimal prime ideals in almost distributive lattices
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 475-484.

A. Adawi, F. Awawdeh, H. Jaradat
      A numerical method for solving linear integral equations
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 485-496.

D. RezaeiPour, M. Rushdan Md. Said
      Some statistical simulation results over the 128-bit block cipher CLEFIA
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 497-504.

S. Muralisankar, G. Kalpana
      Common fixed point theorem in intuitionistic fuzzy metric space using general contractive condition of integral type
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 505-518.

A. Yalciner, N. Taskara
      A note for bound of Euclidean norm of group
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 519-524.

K. K. Dixit, V. Chandra
      A certain subclass of uniformly convex and starlike functions with negative coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 525-540.

M. A. Kutbi
      On common solution of contractive type maps
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 541-548.

A. Onana, J. Tagoudjeu
      Iterative methods for a class of linear operator equations
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 549-564.

A. V. Blaga
      Covering and metric regularity
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 565-572.

H. Haghshenas, M. R. Farmani
      Convexity of Cebysev sets in Hilbert spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 573-576.

S. Mehrkanoon, M. Suleiman, Z. A. Majid, S. S. Chaharborj
      Spline approach to the solution of Sturm-Liouville problem
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 577-586.

K. Chandrasekhara Rao, D. Narasimhan
      Semi star generalized w - closed sets in bitopological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 587-595.

K. Chandrasekhara Rao, K. Kannan
      s*g - Locally closed sets in bitopological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 9-12, 597-607.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |